MAUDE Adverse Event Report: LIFE SPINE PROLIFT; EXPANDABLE INNERBODY

LIFE SPINE PROLIFT; EXPANDABLE INNERBODY
Model Number 58-1228-1508Z
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon review of xray images provided by user it was determined that the pedicle screw system (vitality system not life spine product) the set screws on the tulip heads were not locked down correctly this allowed the rods in the tulip heads to float freely, because the spine was not fixated as required with prolift this allowed the prolift interbody to migrate.
 
Event or Problem Description
Surgery had to be revised because prolift implant was backing out and found 5 loose set screws.

Brand Name
PROLIFT
Common Device Name
EXPANDABLE INNERBODY
Manufacturer (Section D)
LIFE SPINE
13951 south quality drive
huntley IL 60142
MDR Report Key12284826
Report Number3004499989-2021-00009
Device Sequence Number3970891
Product Code MAX
UDI-Device Identifier00190837079499
UDI-Public(01)00190837079499(17)221204(10)JC34
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model Number58-1228-1508Z
Device Catalogue Number58-1228-1508Z
Device Lot NumberJC34
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR